• question-icon

    Can Tizanidine cause liver damage?

default
Posted on Mon, 24 Jul 2017 in Liver and Gall Bladder
Question: Is tizanidine 2mg tablets safe to take,if I have a liver condition?
doctor
Answered by Dr. R.A. Singh 22 minutes later
Brief Answer:
It can cause liver damage.

Detailed Answer:
Hi,
Thanks for writing your query.
After reading your post, I would advise that you should avoid taking Tizanidine as it can cause liver damage.
It is a muscle relaxant and you should do hot fomentation and local application of pain relieving gel instead.
Consult your treating doctor for substituting Tizanidine with a safer option.
I hope this is helpful to you. If you have any further query, I will be happy to help.
Regards. Thanks.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
Answered by
Dr.
Dr. R.A. Singh

Emergency Medicine Specialist

Practicing since :2000

Answered : 2209 Questions

premium_optimized

The User accepted the expert's answer

Share on

Recent questions on  Liver damage

doctor1 MD

What will happen if one takes 10tablets of dolo 650g at one time

doctor1 MD

If a person with alpha1 antitrepsy suffers a hard blow to their chest can it be a life threatening injury?? What if they have already had damage...

doctor1 MD

Hey doctor, Last night after visiting a friends house I was bitten by mosquitos and also some sort of insect/possibly spider as well? The mosquito...

doctor1 MD

I was on methotrexate and began to notice my urine turning orange, the whites of my eyes turning orange, my stools turning whitish, nausea, hives...

doctor1 MD

Hi. I Overdosed on pills a year and a half ago, attempted suicide . I took like 9 pills. There were 6 midols, and 3 motion sickness tablets. Often...

Get personalised answers from verified doctor in minutes across 80+ specialties

191 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Questions Answered By Dr. R.A. Singh
  • Q - Having ulcer in mouth and not able to swallow. On nutrolin B. Started...

  • Q - Had hit on head. Feeling unconscious and loss of memory. CT scan and...

  • Q - Got hit on upper lip and tooth. Noticed swelling. Any treatment?

  • Q - Have itchy, raised freckle on chest. Should I be concerned?

  • Q - Suffering from runny nose and bumps inside nostrils. Applying zovirax...

  • Q - Child having low grade fever. CBC blood test showed normal. Could it be...

  • Q - Suffering from urinary problems. How to over come this situation?

  • Q - Got head injury. Started slurred speech, trouble in concentrating and...

  • Q - Got head injury. Suffered a concussion, pressure in head and felt a dent...

  • Q - Suffering from blood pressure and type 2 diabetes. Is it safe to take...

backtotop2